A client receiving cetuximab develops a new mild acneiform r… | MyMerci
More questions like thisTry ›
Medication Administration

A client receiving cetuximab develops a new mild acneiform rash on the face and upper chest without blisters, skin sloughing, fever, or drainage. Which action should the nurse take?

Explanation
Cetuximab can cause acneiform rash and other dermatologic toxicities. The nurse should assess and document the rash, monitor for infection or severe mucocutaneous findings, notify the treatment team, reinforce limited sun exposure, and implement the prescribed skin-care plan. Dose interruption, reduction, or permanent discontinuation depends on severity. A mild rash does not by itself prove cancer progression or require permanent discontinuation, and unreviewed acne products can worsen irritation.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.